# SDR SWAA2023013095447

- Difficulty date: January 26, 2023
- Submitted: January 30, 2023
- Operation: Air carrier
- Aircraft: N560WN
- Make and model: Boeing 737790
- Aircraft serial: 30542
- Aircraft time: 71,908 hours, 35,359 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT ON FWD HORSESHOE PANEL INOP<[01] RELAMPED EMERGENCY LIGHT ON FWD HORSESHOE PANEL AND PERFORMED GOOD INSTALLATION TEST PER AMM 33-51-03-960-801;[02] VERIFIED CORRECTIVE ACTION #1
